# SDR SWIA2024121900011

- Difficulty date: December 11, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,439 hours, 31,515 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: CC670151561
- Condition: Ground Damage
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1489329 : LH WINGLET IMPACT DAMAGE HAS BROKEN THE MOST OUTBOARD TIP OF THE CLOSING SPAR AND QTY-2 OF THE LENS ATTACHMENT NUTPLATES HOLES LOCATED ON CLOSING SPAR HAVE BECAME UNUSABLE.    (FLIGHT 3939 - FILED CLOSED)    1.) REMOVED AND REPLACED LH WING WINGLET NAV LIGHT SPAR WITH NEW PN CC670-15156-1 IAW CRJ700 SRM REF: 51-42-21/51-42-06/51-40-11/51-42-22 AND DWG # CC670-15156. 2.) REMOVED AND REPLACED LH WING WINGLET LEADING EDGE TRANSITION FAIRING WITH NEW PN CC670-15356-1 IAW CRJ700 51-24-36/51-40-11 AND DWG# CC670-15356.COMPLIED WITH CRJ700 MIP TASKCARD 51-900-1002-SKY - STRUCTURAL MAJOR REPAIR (**RII**), AND COMPLETED FORM M-337. SEE CP #29306206 FOR LH WING WINGLET LEADING EDGE TRANSITION FAIRING R&R AND PARTS INFO.
